MathSciNet Relay Station
MathSciNet bibliographic data
MR2204051 (2007b:33024) 33C45 (30C15 30E10 30E20 30E25 41A60)
Wong, R.; Zhang, Wenjun Uniform asymptotics for Jacobi polynomials with varying large negative parameters—a Riemann-Hilbert approach. Trans. Amer. Math. Soc. 358 (2006), no. 6, 2663–2694 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement